# SDR USAA951102

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912494501
- Condition: Cracked
- Location: Cargo Door
- Part time: 37,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6/C-2 INSPECTION, FOUND .025 INCH CRACK ROUTED OUT TO A . 375 INCH HOLE IN AFT DOOR JAMB, FORWARD CARGO BETWEEN 2ND AND 3RD STOP.  INSTALLED DOUBLER REPAIR PER USAIR EA NR 27454 REV A.  (M)
